Comparing $∏^0_2$ sets of the Baire space by means of general recursive operators
Fundamenta Mathematicae, Tome 138 (1991) no. 1, pp. 1-12
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_138_1_1_12,
author = {Andrea Sorbi},
title = {Comparing $\ensuremath{\prod}^0_2$ sets of the {Baire} space by means of general recursive operators},
journal = {Fundamenta Mathematicae},
pages = {1--12},
year = {1991},
volume = {138},
number = {1},
doi = {10.4064/fm-138-1-1-12},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-138-1-1-12/}
}
TY - JOUR AU - Andrea Sorbi TI - Comparing $∏^0_2$ sets of the Baire space by means of general recursive operators JO - Fundamenta Mathematicae PY - 1991 SP - 1 EP - 12 VL - 138 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-138-1-1-12/ DO - 10.4064/fm-138-1-1-12 LA - en ID - 10_4064_fm_138_1_1_12 ER -
Andrea Sorbi. Comparing $∏^0_2$ sets of the Baire space by means of general recursive operators. Fundamenta Mathematicae, Tome 138 (1991) no. 1, pp. 1-12. doi: 10.4064/fm-138-1-1-12
Cité par Sources :